Alert archive / Indiana / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 99, NWS Indianapolis, IN

July 1, 2023Lawrence County, Martin County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 1, 2023, 8:43 PM EDT for Lawrence County, Martin County, Indiana. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2023, 8:43 PM EDT (00:43 UTC)
Expired
Jul 1, 2023, 9:15 PM EDT
In force
32 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lawrence County, IN, Martin County, IN

The radar

The Louisville radar (KLVX), 98 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 8:53 PM EDTTSTM WND DMG1 S Mitchell, INReport of 8 inch diameter tree downed. One other tree and two power poles also downed nearby. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 4:55 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 944 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
944 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

246 
WUUS53 KIND 020043
SVRIND
INC093-101-020115-
/O.NEW.KIND.SV.W.0099.230702T0043Z-230702T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
843 PM EDT Sat Jul 1 2023

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Martin County in southwestern Indiana...
  Lawrence County in south central Indiana...

* Until 915 PM EDT.

* At 843 PM EDT, severe thunderstorms were located along a line
  extending from 13 miles west of Bedford to 9 miles northwest of
  Paoli to 12 miles east of Jasper, moving northeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Mitchell, Oolitic, Spring Mill State Park, Tunnelton and Avoca 
  around 855 PM EDT.
  Bartlettsville and Heltonville around 900 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3857 8686 3877 8689 3899 8646 3899 8628
      3876 8628 3874 8629 3873 8631 3869 8631
      3869 8668 3853 8668 3853 8683 3850 8688
TIME...MOT...LOC 0043Z 241DEG 54KT 3890 8674 3863 8662 3834 8671 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ME
2 follow-up statements
712 
WWUS53 KIND 020054 RRA
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
854 PM EDT Sat Jul 1 2023

INC101-020104-
/O.CAN.KIND.SV.W.0099.000000T0000Z-230702T0115Z/
Martin IN-
854 PM EDT Sat Jul 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR MARTIN COUNTY IS CANCELLED...

The storms which prompted the warning have  moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
south central Indiana.

LAT...LON 3888 8668 3899 8646 3899 8628 3877 8628
      3874 8629 3873 8631 3869 8631 3869 8668
TIME...MOT...LOC 0054Z 241DEG 54KT 3898 8656 3871 8644 3842 8653 

$$

INC093-020115-
/O.CON.KIND.SV.W.0099.000000T0000Z-230702T0115Z/
Lawrence IN-
854 PM EDT Sat Jul 1 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR LAWRENCE COUNTY...

At 854 PM EDT, severe thunderstorms were located along a line
extending from 8 miles northwest of Bedford to 10 miles north of
Paoli to 6 miles northwest of English, moving northeast at 60 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Bartlettsville around 900 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3888 8668 3899 8646 3899 8628 3877 8628
      3874 8629 3873 8631 3869 8631 3869 8668
TIME...MOT...LOC 0054Z 241DEG 54KT 3898 8656 3871 8644 3842 8653 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

White
309 
WWUS53 KIND 020108
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
908 PM EDT Sat Jul 1 2023

INC093-020118-
/O.EXP.KIND.SV.W.0099.000000T0000Z-230702T0115Z/
Lawrence IN-
908 PM EDT Sat Jul 1 2023

...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY WILL EXPIRE AT
915 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
south central Indiana.

LAT...LON 3888 8668 3899 8646 3899 8628 3877 8628
      3874 8629 3873 8631 3869 8631 3869 8668
TIME...MOT...LOC 0108Z 241DEG 54KT 3908 8633 3881 8621 3852 8630 

$$

White

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 8:31 PM EDT, 12 minutes earlier.

Area forecast discussion, Jul 1, 8:31 PM EDT, 12 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Indianapolis IN
831 PM EDT Sat Jul 1 2023

.Mesoscale Update...
Issued at 831 PM EDT Sat Jul 1 2023

Convection that was most intense at the leading edge of evolving
pronounced RIJ/cold pool in southern Illinois has weakened as
convection ahead of it increased in coverage. Overall a slight
warming of cloud tops have been observed in IR satellite. The most
intense convection capable of wind damage is now just south of
our area, and extends into southern Daviess and Martin counties
where the greatest probability of damaging wind will occur over
the next hour. 0-3-km bulk shear magnitudes and cold pool strength
is enough to continue to sustain this eastward, but generally
south of our area.

Additional convection is less organized and clearly not driven by the
a well-organized cold pool. With effective shear values being fairly
weak (generally 20-25 knots), multicells that are seperate from
organized cold pool forcing will be quasi-organized at best. Still,
sporadic strong to locally damaging winds may continue with the
most robust convective cores over the next couple of hours. A
general downward trend seems likely to continue with eastward
progression through the rest of the evening, and an organized more
widespread damaging wind event is less likely across central
Indiana.

&&

.Short Term...(This evening through Sunday)
Issued at 204 PM EDT Sat Jul 1 2023

* Severe storms possible late this afternoon and evening, especially
  south
* Locally heavy rain and flooding possible, especially southwest

Rest of This Afternoon...

A lull will continue across most of central Indiana through the
remainder of the afternoon hours, with most of the forcing remaining
well southwest of the area. Convective inhibition will take a while
to diminish as well, thanks to the morning convection.

That being said, some storms could still pop-up when inhibition is
weakest, Will keep some chance PoPs going, with highest PoPs in the
southwest where the better instability will be.

Clouds will continue to thin, allowing temperatures to peak in the
mid 80s to lower 90s. Humid conditions will persist with dewpoints
around 70.

This Evening...

Thunderstorms that develop to the southwest of central Indiana
during the afternoon in very unstable air will march toward central
Indiana, reaching the southwest area by early evening. These will be
aided by an upper impulse and modest mid-level flow. The showers and
storms will move north and east across central Indiana during the
evening, so will have likely or higher PoPs all areas.

Effective boundary of the very unstable air is well southwest of the
area this afternoon, and it will only get into southwest Indiana
this evening. Thus, expect the highest threat for severe weather to
be across southwest Indiana. The Storm Prediction Center has slowly
been pushing the highest severe threat farther south with each
update, and this looks reasonable.

For central Indiana, it appears the highest threat for severe
weather will be across areas south of a Terre Haute to Greensburg
line, with areas around Vincennes closer to the maximum threat for
the local area. Damaging winds will be the primary threat, but hail
and isolated tornadoes are also possible.

Severe storms are still possible north of the aforementioned area,
but odds are lower there. Will continue to monitor the mesoscale
development to see if the threat areas will shift.

Plentiful moisture will lead to a threat of heavy rain and localized
flooding. Southwest portions of the forecast area have already seen
multiple inches of rain the past few days, so this area will be the
most vulnerable to flash flooding.

Overnight...

Only scattered convection is possible overnight after the main
complex moves through. Will have some chance PoPs.

Sunday...

An upper trough and cold front will move into the area, sparking
more convection. However, clouds and cooler temperatures during the
morning (due to tonight's convection), should keep convection at a
minimum then. Convection coverage should be highest in the afternoon
when some instability builds. Will have likely or higher PoPs in the
afternoon thanks to the synoptic level forcing.

Outflow from tonight's convection may push far enough south that
high enough instability for severe storms Sunday afternoon may
remain south of the area. The location of this remains highly
uncertain this far out, but the trend is for the threat for severe
to be farther south nonetheless. Will keep a mention for severe
storms in the south for Sunday afternoon. Winds and hail would be
the primary threats.

Clouds and rain will keep temperatures in the upper 70s to lower 80s
for highs.

&&

.Long Term...(Sunday night through Saturday)
Issued at 204 PM EDT Sat Jul 1 2023

Sunday Night Through Tuesday.

Quieter conditions will arrive Sunday night into Monday in the
aftermath of the frontal passage late Sunday evening. A few
lingering elevated showers look probable on the backside of the
front, but otherwise skies will gradually begin to clear during the
overnight hours with dropping dewpoints and lows falling into the
mid 60s.  Generally dry conditions are expected during the daytime
hours with mostly clear skies but by mid afternoon, cooling
temperatures aloft will increase the lapse rates and create a
moderately unstable mid level which combined with the diurnal
heating may be enough for isolated to scattered showers. Coverage
would be low with fairly low confidence that the inversion at the
top of the boundary layer can be overcome, but will need to monitor
this in the coming days.

The Independence Day forecast looks even less impressive for
diurnally driven convection with a combination of drier mid levels,
poor lapse rates above the boundary layer, and mid level subsidence
across the forecast area.  Will keep an isolated mention in the
forecast for now, but think that things will remain dry for much of
the state.

Wednesday Through Saturday.

Rain chances will then ramp up Wednesday into Thursday with the next
expected frontal passage Wednesday night into Thursday.  The bulk of
the forcing with this system will be further north into Minnesota
where the core of the upper level trough is expected, but fairly
good surface and near surface convergence down into Indiana will be
more than enough for scattered to numerous thunderstorms.  Shear
looks fairly meager, but may be just enough to allow for an MCS but
confidence is low at this time.

After the frontal passage, quieter weather then looks to set up for
the weekend with much drier air again filling in behind the front.
Northerly flow will also help keep conditions near to below normal
for Friday and Saturday.

&&

.Aviation...(00Z TAF Issuance)
Issued at 656 PM EDT Sat Jul 1 2023

Impacts:

* Thunderstorms will impact most TAF sites this evening

* MVFR conditions developing overnight and continuing Sunday morning
  with some IFR possible.

Discussion:

A cluster of storms will move out of Illinois and through Indiana
with some strong/damaging wind potential. Brief IFR conditions will
accompany the line followed by improving conditions. Later tonight,
MVFR stratus will move in, but clear out by afternoon with gusts to
20 knots developing. Forecast confidence is moderate to high.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

Mesoscale...BRB
Short Term...50
Long Term...White
Aviation...BRB
Hazardous weather outlook, Jul 1, 5:55 PM EDT, 2 hours 48 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Indianapolis IN
555 PM EDT Sat Jul 1 2023

INZ021-028>031-035>049-051>057-060>065-067>072-022200-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
555 PM EDT Sat Jul 1 2023

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Another round of strong to severe storms expected this evening across
much of Indiana. Damaging winds will be the primary threat with
these storms. Localized flooding is possible along the Lower Wabash
which has seen multiple rounds of heavy rain.

Storm motion will be out of the west at around 40 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Thunderstorms will return Sunday afternoon with the potential for damaging
winds and large hail.

Additional chances for more widespread storms will return by
Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today into this evening.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Jul 1, 7:29 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
729 PM EDT Sat Jul 1 2023

INZ060-020000-
Sullivan IN-
729 PM EDT Sat Jul 1 2023

...A strong thunderstorm will impact portions of Sullivan County
through 800 PM EDT...

At 729 PM EDT, Doppler radar was tracking a strong thunderstorm near
Hutsonville, or 11 miles northeast of Robinson, moving east at 20
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Sullivan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southwestern and west central Indiana.

&&

LAT...LON 3916 8764 3917 8762 3918 8762 3921 8758
      3925 8758 3925 8759 3926 8760 3926 8724
      3910 8724 3901 8757 3904 8758 3906 8757
      3909 8762 3910 8762 3911 8765 3912 8763
      3913 8766
TIME...MOT...LOC 2329Z 268DEG 19KT 3912 8757

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

ME
Local storm report, Jul 1, 7:42 PM EDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
742 PM EDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     Tstm Wnd Gst     3 NNW Decker            38.56N 87.54W
07/01/2023  E70 MPH          Knox               IN   Emergency Mngr

            Knox County EM estimates 70mph winds at
            intersection of US-41 and IN-241 near
            Decker.

&&

JM
Special weather statement, Jul 1, 8:04 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
804 PM EDT Sat Jul 1 2023

INZ044-045-051>053-020030-
Clay IN-Owen IN-Putnam IN-Parke IN-Vigo IN-
804 PM EDT Sat Jul 1 2023

...Strong thunderstorms will impact portions of northeastern Vigo,
Clay, western Owen, southeastern Parke and southwestern Putnam
Counties through 830 PM EDT...

At 803 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Brazil to 13 miles
southeast of Terre Haute to 8 miles north of Linton. Movement was
northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Brazil around 815 PM EDT.

This includes Interstate 70 between mile markers 15 and 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
southwestern and west central Indiana.

&&

LAT...LON 3975 8700 3953 8688 3919 8686 3917 8692
      3917 8723 3932 8723 3960 8734
TIME...MOT...LOC 0003Z 237DEG 25KT 3957 8726 3935 8717 3916 8717

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

ME
Local storm report, Jul 1, 8:28 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
828 PM EDT Sat Jul 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     Tstm Wnd Dmg     1 ENE Monroe City       38.62N 87.34W
07/01/2023                   Knox               IN   Emergency Mngr

            Knox County EM reports multiple trees and/or
            powerlines down across the southern part of
            the county.

&&

JM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:04 PM EDTSpecial Weather StatementINDClay26 min
Jul 1, 8:30 PM EDTSevere Thunderstorm WarningINDClay, Owen, Parke, Putnam30 min
Jul 1, 8:53 PM EDTSpecial Weather StatementINDHendricks37 min
Jul 1, 9:04 PM EDTAreal Flood WarningINDClay, Putnam3 hr
Jul 1, 9:10 PM EDTSpecial Weather StatementINDJackson35 min
Jul 1, 9:33 PM EDTSpecial Weather StatementINDMarion27 min
Jul 1, 9:45 PM EDTSpecial Weather StatementINDJennings30 min
Jul 1, 10:19 PM EDTSpecial Weather StatementINDHancock, Rush, Shelby41 min
Jul 2, 3:10 PM EDTSevere Thunderstorm WarningINDClay, Morgan, Owen, Putnam35 min
Jul 2, 3:20 PM EDTSevere Thunderstorm WarningINDHendricks, Marion, Morgan25 min
Jul 2, 3:39 PM EDTSpecial Weather StatementINDRandolph36 min
Jul 2, 3:44 PM EDTSpecial Weather StatementINDMarion46 min
Jul 2, 3:46 PM EDTSpecial Weather StatementINDOwen29 min
Jul 2, 3:50 PM EDTSpecial Weather StatementINDLawrence40 min
Jul 2, 3:51 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Johnson, Marion, Morgan, Shelby24 min
Jul 2, 4:08 PM EDTSpecial Weather StatementINDJohnson, Monroe, Morgan37 min
Jul 2, 4:11 PM EDTSevere Thunderstorm WarningINDBrown, Monroe, Morgan34 min
Jul 2, 4:12 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Henry, Johnson, Madison, Marion and 2 more33 min
Jul 2, 4:22 PM EDTSevere Thunderstorm WarningINDBartholomew, Jackson, Jennings38 min
Jul 2, 4:26 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Johnson, Shelby34 min
Jul 2, 4:39 PM EDTSevere Thunderstorm WarningINDDecatur, Hancock, Henry, Madison, Rush, Shelby51 min
Jul 2, 4:44 PM EDTSevere Thunderstorm Warning Considerable damage threatINDBartholomew, Johnson, Rush, Shelby31 min
Jul 2, 4:58 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph47 min
Jul 2, 5:12 PM EDTSevere Thunderstorm WarningINDDecatur, Jennings, Rush33 min
Jul 2, 5:14 PM EDTSpecial Weather StatementINDBartholomew, Brown31 min
Jul 2, 5:35 PM EDTSpecial Weather StatementINDJackson25 min
Jul 2, 5:39 PM EDTSpecial Weather StatementINDRandolph36 min
Jul 2, 6:06 PM EDTSpecial Weather StatementINDKnox39 min
Jul 2, 6:23 PM EDTSevere Thunderstorm WarningINDKnox22 min
Jul 2, 6:44 PM EDTSpecial Weather StatementINDDaviess31 min
Jul 2, 6:46 PM EDTSpecial Weather StatementINDMonroe29 min
Jul 2, 6:52 PM EDTSevere Thunderstorm WarningINDMonroe38 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.